# SDR AALA20141212002

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 74,911 hours, 40,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER PATH LIGHTS FAILED TEST ON MCM 5403.  R & R AFT BATTERY PACK FOR EMER PATH LIGHTS.  SYS CHECKED NORMAL.
